Differential and Integral Equations

Positive solutions with prescribed patterns in some simple semilinear equations

Yihong Du and Shujie Li

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 15, Number 7 (2002), 805-822.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060799

Mathematical Reviews number (MathSciNet)
MR1895567

Zentralblatt MATH identifier
1021.35035

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B25: Singular perturbations 35J65: Nonlinear boundary value problems for linear elliptic equations

Citation

Du, Yihong; Li, Shujie. Positive solutions with prescribed patterns in some simple semilinear equations. Differential Integral Equations 15 (2002), no. 7, 805--822. https://projecteuclid.org/euclid.die/1356060799


Export citation